# SDR UALA2011071203476

- Difficulty date: July 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 58,224 hours, 21,771 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "R WINDSHIELD".  FAILURE MSG IS "R WINDSHIELD SENSOR". HAS HISTORY. -INF-  :SENSOR HARNESS PCN 565-2103. -INF-  :NEED WINDOW REPLACEMENT, SPARE SENSOR IN USE: SEE CF9046 TO RESTORE TO ORIGINAL CONDITION.
